DOI QR코드

DOI QR Code

ON MULTI-JENSEN FUNCTIONS AND JENSEN DIFFERENCE

  • Published : 2008.11.30

Abstract

In this paper we characterize multi-Jensen functions f : $V^n\;{\rightarrow}\;W$, where n is a positive integer, V, W are commutative groups and V is uniquely divisible by 2. Moreover, under the assumption that f : $\mathbb{R}\;{\rightarrow}\;\mathbb{R}$ is Borel measurable, we obtain representation of f (respectively, f, g, h : $\mathbb{R}\;{\rightarrow}\;\mathbb{R}$) such that the Jensen difference $$2f\;\(\frac{x\;+\;y}{2}\)\;-\;f(x)\;-\;f(y)$$ (respectively, the Pexider difference $$2f\;\(\frac{x\;+\;y}{2}\)\;-\;g(x)\;-\;h(y))$$ takes values in a countable subgroup of $\mathbb{R}$.

References

  1. J.-H. Bae and W.-G. Park, On the solution of a bi-Jensen functional equation and its stability, Bull. Korean Math. Soc. 43 (2006), no. 3, 499-507 https://doi.org/10.4134/BKMS.2006.43.3.499
  2. M. Bajger, On the composite Pexider equation modulo a subgroup, Publ. Math. Debrecen 64 (2004), no. 1-2, 39-61
  3. K. Baron, Orthogonality and additivity modulo a discrete subgroup, Aequationes Math. 70 (2005), no. 1-2, 189-190 https://doi.org/10.1007/s00010-004-2744-8
  4. K. Baron and Pl. Kannappan, On the Pexider difference, Fund. Math. 134 (1990), no. 3, 247-254 https://doi.org/10.4064/fm-134-3-247-254
  5. J. Brzdek, The Cauchy and Jensen diferences on semigroups, Publ. Math. Debrecen 48 (1996), no. 1-2, 117-136
  6. J. Brzdek, On orthogonally exponential functionals, Pacific J. Math. 181 (1997), no. 2, 247-267 https://doi.org/10.2140/pjm.1997.181.247
  7. L. Cadariu and V. Radu, Fixed points and the stability of Jensen's functional equation, JIPAM. J. Inequal. Pure Appl. Math. 4 (2003), no. 1, Article 4
  8. K. Cieplinski, On a generalized Pexider equation and the Pexider difference, Iteration theory (ECIT '06), 27-36, Grazer Math. Ber., 351, Karl-Franzens-Univ. Graz, Graz, 2007
  9. J. G. van der Corput, Goniometrische functies gekarakteriseerd door een functionaal betrekking, Euclides 17 (1940), 55-75
  10. G. L. Forti, Hyers-Ulam stability of functional equations in several variables, Aequationes Math. 50 (1995), no. 1-2, 143-190 https://doi.org/10.1007/BF01831117
  11. N. Frantzikinakis, Additive functions modulo a countable subgroup of $\mathbb{R}$, Colloq. Math. 95 (2003), no. 1, 117-122 https://doi.org/10.4064/cm95-1-9
  12. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436 https://doi.org/10.1006/jmaa.1994.1211
  13. P. Gavruta, S.-M. Jung, and K.-S. Lee, Remarks on the Pexider equations modulo a subgroup, Far East J. Math. Sci. (FJMS) 19 (2005), no. 2, 215-222
  14. G. Godini, Set-valued Cauchy functional equation, Rev. Roumaine Math. Pures Appl. 20 (1975), no. 10, 1113-1121
  15. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of functional equations in several variables, Progress in Nonlinear Differential Equations and their Applications, 34. Birkhaser Boston, Inc., Boston, MA, 1998
  16. K.-W. Jun and Y.-H. Lee, A generalization of the Hyers-Ulam-Rassias stability of Jensen's equation, J. Math. Anal. Appl. 238 (1999), no. 1, 305-315 https://doi.org/10.1006/jmaa.1999.6546
  17. S.-M. Jung, Hyers-Ulam-Rassias stability of Jensen's equation and its application, Proc. Amer. Math. Soc. 126 (1998), no. 11, 3137-3143
  18. S.-M. Jung, On the quadratic functional equation modulo a subgroup, Indian J. Pure Appl. Math. 36 (2005), no. 8, 441-450
  19. S.-M. Jung and K.-S. Lee, On the Jensen functional equation modulo a subgroup, J. Appl. Algebra Discrete Struct. 5 (2007), no. 1, 21-32
  20. Z. Kominek, On a local stability of the Jensen functional equation, Demonstratio Math. 22 (1989), no. 2, 499-507
  21. A. Najati, Hyers-Ulam-Rassias stability of a cubic functional equation, Bull. Korean Math. Soc. 44 (2007), no. 4, 825-840 https://doi.org/10.4134/BKMS.2007.44.4.825
  22. C. Park and Th. M. Rassias, d-isometric linear mappings in linear d-normed Banach modules, J. Korean Math. Soc. 45 (2008), no. 1, 249-271 https://doi.org/10.4134/JKMS.2008.45.1.249
  23. W. Prager and J. Schwaiger, Multi-affine and multi-Jensen functions and their connection with generalized polynomials, Aequationes Math. 69 (2005), no. 1-2, 41-57 https://doi.org/10.1007/s00010-004-2756-4
  24. W. Prager and J. Schwaiger, Stability of the multi-Jensen equation, Bull. Korean Math. Soc. 45 (2008), no. 1, 133-142 https://doi.org/10.4134/BKMS.2008.45.1.133
  25. S. M. Ulam, Problems in Modern Mathematics, Science Editions John Wiley & Sons, Inc., New York, 1964

Cited by

  1. On the stability of multi-Jensen mappings in β-normed spaces vol.25, pp.11, 2012, https://doi.org/10.1016/j.aml.2012.02.049
  2. Stability of the multi-Jensen equation vol.363, pp.1, 2010, https://doi.org/10.1016/j.jmaa.2009.08.021
  3. On an equation characterizing multi-cauchy-jensen mappings and its Hyers-Ulam stability vol.35, pp.6, 2015, https://doi.org/10.1016/S0252-9602(15)30059-X
  4. On Some Recent Developments in Ulam's Type Stability vol.2012, 2012, https://doi.org/10.1155/2012/716936
  5. Stability of multi-Jensen mappings in non-Archimedean normed spaces vol.53, pp.2, 2012, https://doi.org/10.1063/1.3684746
  6. Solution and Stability of the Multiquadratic Functional Equation vol.2013, 2013, https://doi.org/10.1155/2013/415053
  7. Remarks on the Hyers–Ulam stability of some systems of functional equations vol.219, pp.8, 2012, https://doi.org/10.1016/j.amc.2012.10.057
  8. Generalized stability of multi-additive mappings vol.23, pp.10, 2010, https://doi.org/10.1016/j.aml.2010.06.015
  9. Approximate Multi-Jensen, Multi-Euler-Lagrange Additive and Quadratic Mappings in -Banach Spaces vol.2013, 2013, https://doi.org/10.1155/2013/648709
  10. Stability of multi-additive mappings in -Banach spaces vol.75, pp.11, 2012, https://doi.org/10.1016/j.na.2012.03.009
  11. On an equation characterizing multi-Jensen-quadratic mappings and its Hyers–Ulam stability via a fixed point method vol.18, pp.4, 2016, https://doi.org/10.1007/s11784-016-0298-8
  12. Stability of multi-additive mappings in non-Archimedean normed spaces vol.373, pp.2, 2011, https://doi.org/10.1016/j.jmaa.2010.07.048
  13. Jensen, multi-Jensen and polynomial functions on arbitrary abelian groups vol.80, pp.1-2, 2010, https://doi.org/10.1007/s00010-010-0036-z
  14. Some remarks on the stability of the multi-Jensen equation vol.11, pp.5, 2013, https://doi.org/10.2478/s11533-013-0215-y
  15. On Stability and Hyperstability of an Equation Characterizing Multi-Cauchy–Jensen Mappings vol.73, pp.2, 2018, https://doi.org/10.1007/s00025-018-0815-8